Fell like i'm about to pass out need some help pls
- 07-01-2006, 03:33 PM
Fell like i'm about to pass out need some help pls
Hey guys.... i'm f**d up. For the past 4 days i've been feeling really dizzy like i'm about to pass out. Somehow after 8-9 o'clock at night, i'm feeling a lot better though. It's been between 80 and 95 for the past few days. But that's not that hot. I've never had problems with heat. Today it was the worst. I went over to my gf's parent's house and i felt so sh*ty i had to take off and come home. I thought I was going to pass out on the spot. Got all tingly on my face. Once i got home i had to puke. Anyways here's my supplement history:
-Took L-arginine ester a few times last week, which made me feel similar to what i'm feeling now last time I took it was 4 days ago before this started
-had taken some taladafil exactly 1 week ago which for the first time ever made me feel like I was going to pass out
-all i've taken this week is some creatine monohydrate which i also stopped about 4 days ago too
-also about 3 days ago came off my Nolvedex post cycle therapy
Could any one of these have f*ck me up like this?
before all these supps, about 2 weeks ago, i ran a 1 week cycle of Clen, before that was running Nolva, as I was coming off a superdrol cycle
Anyways i've checked my BP it's at 122/67. So that looks ok. Wondering if anybody knows WTF is going on with me... PLs guys help a brother out...
- 07-01-2006, 03:52 PM
c'mon guys help a brother out.... i feel like when I had really high BP on m1t except my BP is not high .... WTF is going on???
- 07-01-2006, 04:10 PM
07-01-2006, 04:26 PM
There could be many things to check. The arginine and the tadalifil are vasilidators they are volumizing all of your muscle cells, creatine is increasing the solubility of all your body's cells. There can be pressure on the nerves along your meridians. This nerve pressure could lead to that un easy feeling and virtigo.
Creatine is also notorious for making people dizzy. If you read any of the precautions for PED5 inhibitor drugs(cialis,viagra) dizziness is another synptom that is possible. SERMs cause bloating pressure for many people
You have created an enviroment for dizziness. I would also think that you may be dehydrated. I would stop taking all the supplements you say you are taking and increase you water intake.
Maybe some cruciferous veggtable or watermelon. I also have had personal success with calcium and potassium when I have felt they symptoms you described. I would let someone close to you know that you re feeling dizzy, in case you need medical assistance. Mostly, I would just lie down in a dark area and relax....Good Luck!!!
07-01-2006, 04:32 PM
07-01-2006, 04:54 PM
07-01-2006, 04:56 PM
Probably has to do with Nolva and estrogen if I were to pin it on a supp. But, that doesn't mean anything...if you're worried, get checked like yeahright said.
07-01-2006, 05:26 PM
Low blood pressure or low blood sugar would be the two top generic reasons, in my opinion. Has your diet changed by a lot? Does the passing out come after standing up or when you get hungry?
07-01-2006, 06:22 PM
07-01-2006, 07:34 PM
Aight well i took your advice and i went to see a doctor. She freaked out a little when she saw all the stuff I was on and ordered some blood tests. Hope that it will come back allright. As for right now she told me that i am dehydrated and told me to drink up as much Gatorade as I can. Then on Monday i'll go in and she'll tell me how "pickled", as she said, my internal organs are. Hope i'm not that messed up and all it is is just dehydration. Thanks a lot guys for your advice.
07-01-2006, 07:45 PM
07-01-2006, 08:59 PM
This is why telling your doc off the bat what you have been taking can be bad™. Everything will be attributed to any supps. Apparently creatine is a steroid that rots your insides too
Best of luck to you though.
07-01-2006, 11:59 PM
I'm of the mind that if someone is experiencing possibly life-threatening side-effects, it's time to spill the beans to the Doc so that he/she has all the information they need to help stabalize you.Originally Posted by Jayhawkk
The Doc could waste a lot of time trying to figure out why some symptom is happening or worse yet prescribe some course of treatment not knowing that it is contraindicated with something the person has already ingested. JMO.
07-02-2006, 01:07 AM
yeah.. that's kind of what I thought too.... Well a few hrs and 1 gall on gatorade later i'm doing better. Hopefully its just a bad case of dehydration due to creatine and L-arginine.... if it would have been somthing else, like liver or kidney problems, i don't think i would have gotten better so quick. Anyways i'm going to keep up my water intake, hope that i get all good, and cross my fingers and hope that i get some decent news on Monday. Thanks again brothers.... it's good to know that people got my back.... I'm going to post my results as soon as I get them... see what you guys think too...Originally Posted by yeahright
07-02-2006, 01:39 AM
Yeah but in today's world, those practicing medicine are just as prone to bias as anyone else. Blinding them on possible reasons, in my experience. I'm all for seeing a doc but making a check up appt or on a gurny and in an ambulance are different scenerios. One needs immediate answers the other can wait a day or two for blood work.
07-02-2006, 03:00 AM
Just keep it to OTC stuff. I don't think you can have your insurance ruined by "saying" you were taking OTC supps that screw with your hormone profile...even if you were taking Dbol, they don't know the difference between Dbol and Pheraplex at that level, so just keep it general and say it was legal. But, tell as much as you can. If a doctor doesn't have adequate information he is limited in his abilities to make an accurate diagnoses.
07-02-2006, 11:40 AM
i experienced the exact same thing after coming off superdrol. I couldn't figure out why I was so dizzy and tingly. I went to the ER several times. They came to the conclusion that I was experiencing anxiety. After doing further research I believe this is caused from a hormonal imbalance after cycle. Superdrol is the only thing that made me do this and I started experiencing these symptoms a few weeks after my cycle.
I was prescribed benzos and they did help quite a bit (took them short term) Eventually these symptoms will go away. When I was going through this I was afraid to even workout because I was so dizzy. On one ocassion the whole side of my face went numb, which made me think I was having a stroke. I also had a constant feeling of impending doom over all of these symptoms.
Hang in there bro. In the mean time try taking some anti-anxiety supps like GABA, theanine, bacopa or phenibut. These work wonders for me.
07-02-2006, 12:02 PM
Word @ Kwyck.
Insurance companies can and will drop you for taking the likes of the crap we take (PH's, research supps, etc).
And, doctors can be blinded into not taking the whole situation into account when diagnosing.
07-02-2006, 04:59 PM
damn man i hope not.. cuz i told my doctor everything i was on .. maybe i should talk to her when i go back in on monday to see if i can get her to not show the ins company everything...Originally Posted by jmh80
07-02-2006, 05:16 PM
Might be better to let it go.
Or tell her you aren't touching anything of the sort again. Dropping all supps period.
07-02-2006, 05:24 PM
i can't have my ins canceled man.... i'll just talk to her and tell her that i'll never touch any supps again... and then explain it to her that if she shows my ins that i took clen and roids and toremifen, tomaxifen and sh*t load of other stuff that i can get my ins canceled.... see if she can just tell them that i was on supplements not more than that....
07-02-2006, 08:27 PM
07-02-2006, 09:44 PM
Not today but i'm feeling a lot better.... yeasturday the doc said i was at 135 said it looked ok.... no temperature either.... i think that it really was just dehydration.. when she took my blood for testing it came out really slow and then it stoped so they went to my second arm and finished taking it .. it was really thick too, like a paste.. Man i'm feeling a lot better today even though it's hotter than yeasturday
07-03-2006, 07:35 PM
Aight y'all ... well i went in to see my doctor for follow up.... the tests al came up normal, except my glucose a little higher, but that 's because i was sipping on coke before they took my blood... the doc said that he was going to check on my thyroid too ... but i seriously doubt that the thyroid would make me feel like that.... i'm going to keep drinking my gatorade and hope that i'll be all good by tomorow... when i'm supposed to fly out to Europe.. wish me luck bros
07-03-2006, 08:01 PM
07-03-2006, 09:01 PM
i'd carry some glucose pills or gatorade along with you for the next few days. As a few others said, it does seem like you're going hypo...
07-03-2006, 09:49 PM
aight.. i'll go get some glucose pills to have with me.... hope that in few more days i'll be aight cuz this is hell man... never been like this before and i hope i never will again ... the dizziness, the nausea.. .damn dude...Originally Posted by JBlaze
07-03-2006, 11:32 PM
Similar Forum Threads
- By ws65 in forum Male Anti-Aging MedicineReplies: 93Last Post: 09-05-2013, 05:59 PM
- By Tyson11 in forum SupplementsReplies: 2Last Post: 07-25-2008, 05:16 AM
- By jz1067 in forum Cycle InfoReplies: 1Last Post: 03-06-2008, 10:00 PM
- By DarkDragon in forum Weight LossReplies: 1Last Post: 01-08-2008, 01:37 PM
- By fatality in forum AnabolicsReplies: 10Last Post: 07-14-2007, 02:58 PM